| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 45-48


M. A. Abdou, F. M. Al-Saedy
      Generalized potential function in linear mixed integral equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2199-2216.

E. Abu-Sirhan, O. H. H. Edely
      On simultaneously remotal in L^1(\mu,X)
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2217-2226.

Fan Aihua, Shen Yang, Zhang Huaiju
      Limit theorems for delayed averages of random sequence
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2227-2234.

F. M. Gaafar
      Uniformly stable solution of a non-autonomous delayed system with Caputo fractional derivative
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2235-2244.

I. Rezzoug, A. Ayadi
      Weakly sentinels for the distributed system with missing terms and with pollution in the boundary conditions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2245-2256.

E. Demir
      On strictly transitive operator algebras
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2257-2264.

Pankaj, S. S. Shukla, R. Prasad
      Generalized CR-submanifolds of manifolds with a Sasakian 3-structure
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2265-2275.

S. I. El-Ganaini
      New soliton solutions of some important nonlinear systems via He's variational principle
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2277-2286.

M. F. El-Sabbagh, S. I. El-Ganaini
      New exact solutions of Broer-Kaup (BK) and Whitham Broer-Kaup (WBK) systems via the first integral method
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2287-2298.

A. Sudhakaraiah, V. Raghava Lakshmi
      Domination number of circular-arc overlap graphs: A new perspective
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2299-2306.

D. Vidhya, R. Parimelazhagan
      g*b-Continuous maps and pasting lemma in topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2307-2315.

S. Muthuvel, R. Parimelazhagan
      b*-Closed sets in topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2317-2323.

A. Poongothai, R. Parimelazhagan
      sb*-Closed sets in topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2325-2333.

V. Lampret
      Estimating \pi easily and accurately
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2335-2344.

A. Kaewcharoen
      Common fixed points for four mappings in G-metric spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2345-2356.

R. Mathur
      Integral representations of Exton's triple hypergeometric series
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2357-2360.

L. Ciurdariu
      On some Hermite-Hadamard type inequalities for functions whose power of the absolute value of derivatives are (\alpha,m)-convex
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2361-2383.

M. Boulerhcha, Benbrik Abdelhaq, Lahrech Samir
      Optimal bilinear control problems governed by evolution partial differential equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2385-2395.

H. Mahzoon
      New subclasses of analytic functions defined by subordination
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2397-2403.

E. Movahednia, S. Eshtehar, Young Son
      Stability of quadratic functional equations in fuzzy normed spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2405-2412.

A. Gorbenko, V. Popov
      Usage of the Laplace transform as a basic algorithm of railroad tracks recognition
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 45-48, 2413-2417.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |